RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2019, том 106, выпуск 6, статья опубликована в англоязычной версии журнала (Mi mz12584)  

Статьи, опубликованные в английской версии журнала

Decoherence and Coherence Preservation in the Solutions of the GKSL Equation in the Theory of Open Quantum Systems

A. S. Trushechkinab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
b National University of Science and Technology MISIS, Moscow, 119049 Russia

Аннотация: The properties of solutions of the Gorini–Kossakowski-Sudarshan–Lindblad (GKSL) equation for the density operator (matrix) of a system that has nondegenerate energy spectrum and weakly interacts with a reservoir are considered. Conditions for the existence of solutions for which the density matrix has off-diagonal entries (“coherences”) not tending to zero at large times are derived.

Ключевые слова: dynamics of open quantum systems, Gorini–Kossakowski–Sudarshan–Lindblad equation, decoherence.


Англоязычная версия:
Mathematical Notes, 2019, 106:6, 986–993

Реферативные базы данных:

Тип публикации: Статья
PACS: 03.65.Yz
Поступило: 01.10.2019
Исправленный вариант: 01.10.2019
Язык публикации: английский

Образец цитирования: A. S. Trushechkin, “Decoherence and Coherence Preservation in the Solutions of the GKSL Equation in the Theory of Open Quantum Systems”, Math. Notes, 106:6 (2019), 986–993

Цитирование в формате AMSBIB
\Bibitem{Tru19}
\by A.~S.~Trushechkin
\paper Decoherence and Coherence Preservation in the Solutions
of the GKSL Equation in the Theory of Open Quantum Systems
\jour Math. Notes
\yr 2019
\vol 106
\issue 6
\pages 986--993
\mathnet{http://mi.mathnet.ru/mz12584}
\crossref{https://doi.org/10.1134/S000143461911035X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300035}
\elib{http://elibrary.ru/item.asp?id=43222742}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077025937}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz12584

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:58
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020